# SDR F3LA200400054

- Difficulty date: April 21, 2004
- Submitted: April 26, 2004
- Operation: Air carrier
- Aircraft: N317FL
- Make and model: Boeing 737-36E
- Aircraft serial: 25263
- Aircraft time: 33,723 hours, 17,995 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-4 CHECK, INSPECTION REPORTED CORROSION ON FLOOR BEAM AT STA. 328, RBL 15 TO RBL 35.  REMOVED DAMAGED TOP CHORD OF FLOOR BEAM, FABRICATED AND INSTALLED NEW SECTION PER SRM 53-10-51 AND EA B3-53R10393.
